# SDR ASOA2012112802543

- Difficulty date: November 24, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 25,212 hours, 22,772 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED RUDDER MOVEMENTS, WITH YAW DAMP OFF OR ON.  DISCONNECTED AP/ YAW DAMPER, ACFT CONTINUED TO MAKE UNCOMMANDED RUDDER INPUTS.  ACFT DIVERTED,  EMERGENCY DECLARED.  COMPLIED WITH FDR DOWNLOAD IAW AMM 31-31-01.  REMOVED & REPLACED NR 1 AND NR 2 YAW DAMPER ACTUATORS IAW AMM 22-22-01, OPS & LEAK CHECKED GOOD.   R & R NR 1 AND NR 2 FCC CARDS IAW AMM 22-12-14, OP'S CHECKED GOOD.  R & R AILERON & RUDDER TRIM CONTROL PANEL IAW AMM 27-12-10, OP'S CHECKED GOOD. COMPLIED WITH OP'S & LEAK CHECK OF RUDDER PCUS' NR 1, NR 2, AND NR 3 IAW AMM 27-23-01.  NO DEFECTS NOTED. ACFT OK FOR SERVICE.
